# SDR SIMA20150921004

- Difficulty date: September 21, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 30,417 hours, 26,593 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Part number: 15851
- Part serial: 0999
- Condition: Failed
- Location: Parking Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 80 KNOTS, WARNING TAKEOFF CONFIG BRAKES & SPOILER OPEN.  R & R EMER PARKING BRAKE SWITCH IAW AMM 32-44-07.  ALL CHECKED GOOD, OK FOR SERVICE.  SPOILER DEPLOYMENT NORMAL.  OPERATION FOR ACFT ON GND ON ABORTED TAKEOFF.
